# SDR 29GA34821091312A

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 27,752 hours, 30,852 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4043 JAX/TPA WIRING BURNING SMELL IN THE CABIN.  FOUND SUPPLEMENT AC MOTOR BURNT AND EXTREMELY HOT.  SUPPLEMENTAL AC PLACED ON MEL 21-50-2.
